# SDR 95ZZZW727

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 1176T1001
- Condition: Faulty
- Location: Gear Ext
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO ORD, AIRCRAFT EXPERIENCED LOSS OF NR 1 SYSTEM HYDRAULIC QUANTITY.  ON APPROACH TRIED TO LOWER FLAPS AND GEAR USING ALTERNATE SYSTEM.  RT BODY GEARS WOULD NOT LOWER AND INBOARD FLAPS WOULD NOT EXTEND.  REVERTED TO HYDRAULIC MODE.  OPERATION OF GEAR AND FLAPS WAS NORMAL.  ON POST FLIGHT INSPECTION, FOUND HYDRAULIC FLUID LEAKING FROM NR 1 PYLON.  OPERATION CHECK OF ALTERNATE FLAP FOUND ELECTRIC DRIVE MOTOR FAILED.  CHECK OF ALTERNATE GEAR EXTENSION SYSTEM INDICATES WIRING PROBLEM.  SECURED B-NUT ON HYD RETURN LINE UNION IN WING TO UPPER PYLON DISC BOX.  TIGHTENED B-NUT AT CHECK VALVE IN PYLON RED IPC 29-11-03-01 FIG 335.  LEAK CHECK OK.  (W)
